Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6787
Title: Uniqueness of unbounded occupied and vacant components in Boolean models
Authors: Meester, Ronald
Roy, Rahul
Keywords: Uniqueness
Boolean data
Integers
Ergodic theory
Probabilities
Random variables
Issue Date: 1994
Citation: The Annals of Applied Probability, vol.4, no.3, p.933-951
URI: http://hdl.handle.net/123456789/6787
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Uniqueness of Unbounded Occupied and Vacant Components in Boolean Models.pdf2.44 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.